Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy, infected ears.On fluticasone proprionate.Dark green discharge. Infected?

I saw an ENT Dr 2 weeks ago due to recurrent ear infection, perforated eardrum, and allergic rhinitis. Ear was not infected at that time. Was started on fluticasone proprionate. Take loratadine/phenylephrine every day. Ears are still extremely itchy. This morning my ear felt like it was draining so I gently cleaned with a q-tip.....I know......I'm bad. The discharge was dark green. Infected again? already been thru 10 days augment in and 21 days moxifloxacin.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
It will be good if you see an ENT specialist and get suction cleaning of your ears and get a swab of the pus and get it checked for culture and sensitivity.

it will help in two ways it will clean up your ears and secondly the causative organism can be known so proper antibiotic can be started.

Fluticasone and loratidine with phenylep. is good :;you can take xylometazoline nose drops and most importantly----KEEP EAR DRY ie DO NOT ALLOW WATER TO ENTER YOUR EARS.
If in doubt do reply.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor